Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256831
Title: On a Modified Vakhnenko–Parkes Equation
Authors: Sakovich, S. Yu.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2020
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2020. - Vol. 23. - № 1. - P. 102-104
Abstract: We show that the modified Vakhnenko–Parkes equation, introduced recently by Wazwaz, is an avatar of the sine-Gordon equation.
URI: https://elib.bsu.by/handle/123456789/256831
ISSN: 1561-4085
Scopus: https://doi.org/10.33581/1561-4085-2020-23-1-102-104
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2020. Volume 23. Number 1

Files in This Item:
File Description SizeFormat 
v23no1p102.pdf313,8 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.